Zur Kreisberechnung von Huygens.

G. Grimm

Elemente der Mathematik (1949)

  • Volume: 4, page 78-85
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Grimm, G.. "Zur Kreisberechnung von Huygens.." Elemente der Mathematik 4 (1949): 78-85. <http://eudml.org/doc/140513>.

author = {Grimm, G.},
journal = {Elemente der Mathematik},
keywords = {Elementary geometry},
language = {ger},
pages = {78-85},
title = {Zur Kreisberechnung von Huygens.},
url = {http://eudml.org/doc/140513},
volume = {4},
year = {1949},

AU - Grimm, G.
TI - Zur Kreisberechnung von Huygens.
JO - Elemente der Mathematik
PY - 1949
VL - 4
SP - 78
EP - 85
LA - ger
KW - Elementary geometry
UR - http://eudml.org/doc/140513
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.